# SDR SWIA971562

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Engine: Pwa PW118B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Jammed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

RIGHT POWER LEVER STUCK AT 85 PERCENT TQ INFLIGHT.  UNABLE TO RETARD POWER LEVER.  SHUT ENGINE DOWN.  FOUND BONDING STRAP HOOKED ON RIGHT POWER LEVER FLIGHT IDLE SOLENOID HOOK ON BELLCRANK.  REMOVED BONDING STRAP AND INSTALLED SHORTER STRAP.  MOVED POWER LEVER THROUGH FULL RANGE AND CHECKED CLEARANCE.  OPS CHECKS GOOD.
